# SDR DL72S980109

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E SLAT INTERNAL WEB CRACKED ON O/B SIDE OF SLAT TRACK MT FITTING.  REPAIRED PER MM 57-40-00.
